# SDR AALA20130819002

- Difficulty date: August 14, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- Aircraft time: 81,406 hours, 37,933 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WINDOW RINGPAN CRACKED AT UPPER TAB STATION 1192.  COMPLETED RINGPAN DOUBLER REPAIR IAW AARD 53-10-00 REPAIR 25.
